|lymphoma; new diagnosis and chest pain/esophagitis
Apr 22, 2001
Dr Dezube, thank you so much once again for caring enough to spend your valuable time on this site.I am currently doing round two of chemotherapy,my first treatment 's finished in January IV chemotherapy and the NHL came back feb 20th ,started oral chemotherapy my meds this time are CeeNu 200mgs cycle one ,three and five,Etoposide 200mgs for 3 days,cytoxan 200mgs and Matulane 200mgs both for 10 days.I'll be doing 6 cycles of seven weeks.Finished first cycle now on two,on sunday just under my sterum started to feel weird and my heart felt like it was trembling,on Tuesday called my Doctor because it got much worse and felt like someone was on my chest,my work called 911 and I was admitted to Hospital,everything came back neg which is good cardiac wise,my Primary care Doctor has kind of scared me by saying he thinks the Lymphoma is in my heart,please tell that's not possible because i am very worried now and wouldn't my EKG be abnormal if Lymphoma was affecting my heart.Dr Dezube i think its esophagitis just behind my sternum and that's causing the pain.And what do you do you recommend to relieve this I should say discomfort.My Oncologist is away till my next treatment next week.I trust you a billions times over my own Doctor,ever since he called me at home last year and told me that i had advanced NHL over the phone and then said i have to go.I was home alone and had to deal with that news alone.I don't respect him too much and yes I am looking for a good Doctor now but all the good ones are not accepting new patients now.That why I use this web site often.Thank you.
Response from Dr. Dezube
The first thing to say is Hang In There and don't give up. You may do well. Chest pain is not that uncommon as a symptom. It may have nothing to do with lymphoma in the heart. The only way to get a clue as to whether you have lymphoma of the heart is by CT scan and by gallium scan. Did these tests show whether you had cancer there? Esophagitis can be quite painful. It is best treated by acid reducers, pain medicines, fluconazole (if you have a fungal infection there), changes in your diet, and other maneuvers. I'd be happy to talk to your oncologist if he wishes to do so (I'm listed with the oncology services). I'm sorry to hear about the circumstances regarding your diagnosis; what you need to do now is focus on trying to get better. Good Luck. BD.
Non-Hodgkins and AIDS; my uncle
tosillectomy- what will it do to my T cells?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.